# SDR TWAA0104302

- Difficulty date: March 6, 2001
- Submitted: March 7, 2001
- Operation: Air carrier
- Aircraft: N992Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47095
- Aircraft time: 79,662 hours, 84,133 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK, FOUND FWD CARGO FUSELAGE SKIN UPPER FWD CORNER AT STA 316 WITH FASTENER HAVING CRACK INDICATION CONFIRMED WITH HIGH FREQ EDDY CURRENT PER 51-00-03, PART 6.  CRACK .125 INCH LONG.  REPAIRED CRACK IN FUSELAGE SKIN PER DRAWING SRO9530117, AND ARA 17541 (WASHER SUBSTITUTED).
